# SDR DALA2024050905065

- Difficulty date: May 4, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 9,975 hours, 1,166 cycles
- System (JASC): 4500 · Central Maintenance Computer
- Part: Printer
- Part number: UNKNOWN
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 ELECTRICAL FUME ODOR FLIGHT DECK IN CRUISE. DONNED OXY MASK. CORRECTIVE ACTION: REPLACED ACARS PRINTER. OK FOR SERVICE. (5270756)
